MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH 10X15V; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH 10X15V; MESH, SURGICAL, POLYMERIC
Catalog Number PHY1015V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 11/07/2024.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia procedure on (b)(6) 2021 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2023.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, and a small bowel obstruction.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 11/15/2024.Additional information: d4 (expiration), h4.Corrected information: d4 (primary udi #) a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHICON PHYSIOMESH 10X15V
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20627195
Report Number2210968-2024-11586
Device Sequence Number12959883
Product Code FTL
UDI-Device Identifier10705031132306
UDI-Public(01)10705031132306(17)140630(10)EH8GWMA0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Catalogue NumberPHY1015V
Device Lot NumberEH8GWMA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale